# SDR 99ZZZX495

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4801P
- Make and model: Cessna P210N
- Aircraft serial: P2100013
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121241510
- Condition: Cracked
- Location: Bs 194
- Part time: 1,920 hours
- Component: 12124158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ASSEMBLY AT STA 194.80 CRACKED/BROKEN LOWER RIGHT CORNER, THE AUTOPILOT KFC 200 PITCH SERVO AFT MOUNT, BOLTS 2 INCHES INBOARD OF CRACK.
